MAUDE Adverse Event Report: MICROVENTION, INC SOFIA 5F 115 CM STR; PERCUTANEOUS CATHETER

MICROVENTION, INC SOFIA 5F 115 CM STR; PERCUTANEOUS CATHETER
Model Number DA5115ST
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is underway.
 
Event or Problem Description
It was reported that the sofia catheter was removed from its box and a small tear was observed in the top of the plastic sterile packaging.There was no patient involvement.
 
Additional Manufacturer Narrative
The damaged package was returned for evaluation.Visual inspection of the returned package confirmed a 0.424" slit in the pouch.The investigation could not determine the conditions or circumstances that led to the damage, but it is consistent with mishandling.Per quality control processes, all packaging is 100% visually inspected on both sides to identify pinholes, lacerations, tears and any irregularities in the material such as indentations or protrusions which could indicate any pinholes, tears, lacerations, etc.The root cause for the damage could not be determined.

Brand Name
SOFIA 5F 115 CM STR
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MICROVENTION, INC
35 enterprise drive
aliso viejo, ca
MDR Report Key9892279
Report Number2032493-2020-00077
Device Sequence Number19560663
Product Code DQY
UDI-Device Identifier00812636020082
UDI-Public(01)00812636020082(11)190902(17)220831(10)19090257H
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberDA5115ST
Device Catalogue NumberDA5115ST
Device Lot Number19090257H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2020
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1